# SDR CA100707010

- Difficulty date: July 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Loose
- Location: Transducer
- Part time: 15,654 hours
- Component: Transducer, Intertechniq
- Component part number: GC48100705
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD BANG IN THE CABIN UPON LANDING & EICAS OXYGEN PRESSURE INDICATION DASHED. THE CIRCUIT BREAKER CBP2-P11 WAS FOUND POPPET OUT. TECHNICIAN INSPECTED THE AVIONICS BAY AND FOUND THE PRESSURE TRANSDUCER EXPLODED (SEE ATTACHED PICTURES THE WIRING TROUBLESHOOTING IS IN PROGRESS FOR POSSIBLE SHORTAGE.  THE BOTTLE, O2 LINES AND TRANSDUCER ARE ROBBED FROM 10016.
